Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 190, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at May 26, 2011, 5:10 PM EDT for 4 counties in Ohio. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2011, 5:10 PM EDT (21:10 UTC)
- Expired
- May 26, 2011, 5:41 PM EDT
- In force
- 31 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Fayette County, OH, Madison County, OH, Pickaway County, OH, Ross County, OH
The radar
The Cincinnati radar (KILN), 66 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.2 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 645 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
681
WUUS51 KILN 262110
SVRILN
OHC047-097-129-141-262200-
/O.NEW.KILN.SV.W.0190.110526T2110Z-110526T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
510 PM EDT THU MAY 26 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN FAYETTE COUNTY IN CENTRAL OHIO...
SOUTHEASTERN MADISON COUNTY IN CENTRAL OHIO...
PICKAWAY COUNTY IN CENTRAL OHIO...
NORTHWESTERN ROSS COUNTY IN SOUTHWEST OHIO...
* UNTIL 600 PM EDT.
* AT 506 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR NEW
HOLLAND...MOVING NORTHEAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
WILLIAMSPORT...
MOUNT STERLING...
LOGAN ELM VILLAGE...
CIRCLEVILLE...
SOUTH BLOOMFIELD...
ASHVILLE...
IN ADDITION...MADISON MILLS...STATE ROUTE 207 AT US ROUTE 22...
PANCOASTBURG...DEER CREEK LAKE...PICKAWAY COUNTY AIRPORT...FIVE
POINTS...STATE ROUTE 138 AT US ROUTE 22 AND DARBYVILLE ARE NEAR THE
PATH OF THIS SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3956 8285 3939 8306 3933 8330 3955 8345
3981 8324 3979 8283
TIME...MOT...LOC 2110Z 220DEG 47KT 3954 8322
$$
HATZOS2 follow-up statements
965
WWUS51 KILN 262121
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
521 PM EDT THU MAY 26 2011
OHC047-097-141-262131-
/O.CAN.KILN.SV.W.0190.000000T0000Z-110526T2200Z/
FAYETTE OH-MADISON OH-ROSS OH-
521 PM EDT THU MAY 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MADISON AND
EASTERN FAYETTE COUNTIES IN CENTRAL OHIO...AND NORTHWESTERN ROSS
COUNTY IN SOUTHWEST OHIO HAS BEEN CANCELLED...
THE STORM HAS MOVED INTO PICKAWAY COUNTY.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3956 8285 3948 8295 3948 8300 3950 8297
3951 8299 3952 8317 3961 8326 3964 8325
3980 8325 3981 8324 3979 8283
TIME...MOT...LOC 2121Z 220DEG 47KT 3965 8310
$$
OHC129-262200-
/O.CON.KILN.SV.W.0190.000000T0000Z-110526T2200Z/
PICKAWAY OH-
521 PM EDT THU MAY 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR PICKAWAY COUNTY...
AT 520 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
WILLIAMSPORT...MOVING NORTHEAST AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
LOGAN ELM VILLAGE...CIRCLEVILLE...SOUTH BLOOMFIELD AND ASHVILLE.
IN ADDITION...DARBYVILLE...DERBY...ORIENT...AW MARION STATE PARK...
COMMERCIAL POINT...RINGGOLD...DUVALL AND SLATE RUN METRO PARK ARE
NEAR THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. AS STORMS
APPROACH...SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM
WINDOWS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3956 8285 3948 8295 3948 8300 3950 8297
3951 8299 3952 8317 3961 8326 3964 8325
3980 8325 3981 8324 3979 8283
TIME...MOT...LOC 2121Z 220DEG 47KT 3965 8310
$$
HATZOS295
WWUS51 KILN 262141
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
541 PM EDT THU MAY 26 2011
OHC129-262151-
/O.CAN.KILN.SV.W.0190.000000T0000Z-110526T2200Z/
PICKAWAY OH-
541 PM EDT THU MAY 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR PICKAWAY COUNTY HAS BEEN
CANCELLED...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
GUSTY WINDS ARE STILL POSSIBLE WITH THIS STORM...WITH WIND GUSTS OF
UP TO 40 MPH IN EASTERN PICKAWAY COUNTY THROUGH 6 PM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3956 8285 3948 8295 3948 8300 3950 8297
3951 8299 3952 8317 3961 8326 3964 8325
3980 8325 3981 8324 3979 8283
TIME...MOT...LOC 2141Z 220DEG 47KT 3985 8288
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 4:26 PM EDT, 44 minutes earlier.
Area forecast discussion, May 26, 4:26 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 426 PM EDT THU MAY 26 2011 .SYNOPSIS... UPPER LEVEL LOW WILL APPROACH THE AREA TONIGHT AND THEN MOVE EAST OF THE AREA ON FRIDAY. HIGH PRESSURE WILL BEGIN TO BUILD INTO THE AREA FRIDAY NIGHT AND KEEP MOST LOCATIONS DRY THROUGH EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... AN UPPER LEVEL LOW WILL BEGIN TO MOVE THROUGH THE AREA TONIGHT IN ADDITION TO AN ELONGATED SURFACE LOW THAT WILL MOVE ACROSS NW OHIO. INSTABILITY HAS INCREASED THIS AFTERNOON AND THEREFORE SOME OF THE THUNDERSTORM ACTIVITY HAS REACHED SEVERE OR NEAR SEVERE LIMITS. EXPECT SHOWER AND THUNDERSTORM ACTIVITY TO CONTINUE THROUGH THE EVENING HOURS BEFORE TAPERING OFF TO A FEW SHOWERS FOR THE NEXT HALF OF THE NIGHT. WENT ON THE WARM SIDE OF GUIDANCE FOR TEMPERATURES OVERNIGHT WITH EXTENSIVE CLOUD COVER ACROSS THE AREA. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/... WITH SURFACE LOW STILL NEAR THE EASTERN LOCATIONS ON FRIDAY SHOWER AND ISOLATED THUNDER POTENTIAL WILL CONTINUE THROUGH THE AFTERNOON HOURS. BEST CHANCE FOR THIS WILL BE ACROSS THE EAST. BY THE EVENING HOURS PRECIPITATION CHANCES WILL COME TO AN END AS THE LOW PUSHES FURTHER AWAY FROM THE AREA AND HIGH PRESSURE BEGINS TO BUILD INTO THE REGION. && .LONG TERM /SATURDAY THROUGH THURSDAY/... LATEST GUIDANCE SUGGESTS THAT ON SATURDAY THE AREA WILL BE IN BETWEEN SYSTEMS WITH LITTLE TO NO FORCING. SHORT WAVE MOVING OVER TOP OF BUILDING UPPER RIDGE MAY BE ENOUGH TO TRIGGER SOME SHOWERS AND THUNDERSTORMS ACROSS THE NORTHERN ZONES ON SUNDAY. USED A MOS BLEND FOR TEMPERATURES SATURDAY AND SATURDAY NIGHT BUT DID NOT QUITE WARM UP READINGS AS FAST AS GUIDANCE ON SUNDAY. UPPER RIDGE WILL THEN TAKE HOLD OVER THE OHIO VALLEY FOR THE BEGINNING OF THE WEEK. TEMPERATURES WILL RISE TO MUCH ABOVE NORMAL WITH LITTLE CHANCE OF RAIN. SHORT WAVE MOVING ACROSS THE NORTHERN TIER OF THE UNITED STATES WILL SUPPRESS UPPER HEIGHTS AND HELP PUSH A COLD FRONT THROUGH THE AREA ON WEDNESDAY. AT THIS POINT THE CHANCE OF SHOWERS AND THUNDERSTORMS LOOKS LOW WITH THIS BOUNDARY. A COOLER AIRMASS WILL SPREAD INTO THE REGION FOR THE END OF THE PERIOD WITH TEMPERATURES DROPPING BACK TO NEAR NORMAL. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... CONVECTION CONTINUES TO DEVELOP AHEAD OF H5 LOW LIFTING UP THE OHIO VALLEY. MOST SIGNIFICANT CONVECTION IS A LINE MOVG THRU CVG/LUK ATTM. LOOKS LIKE THIS FEATURE WILL LIFT NE DURING THE AFTN. BROUGHT TEMPO MVFR CIGS AND VSBYS THRU CVG/LUK AND ILN WITH THIS FEATURE...RIGHT NOW IT LOOKS LIKE IT WILL STAY E OF DAY. EXPECT ADDITIONAL TSRA TO DEVELOP AROUND THE ERN TAFS AS HEATING INCREASES. WENT WITH TEMPO MVFR CIGS/AND VSBYS THRU 00Z AT CMH/LCK. MODELS INCREASE THE LOW LEVEL MOISTURE OVERNIGHT...DROPPING CIGS BLO 1KFT. ALSO LOOKS LIKE FOG WILL FORM. TOOK VSBYS TO MVFR FOR NOW...BUT THEY COULD GO LOWER. LOW CLOUDS HANG AROUND DURING THE MORNING AND INTO THE AFTN FOR THE EXTENDED CVG TAF. OUTLOOK...MVFR CIGS POSSIBLE INTO FRIDAY NIGHT. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...NOVAK NEAR TERM...NOVAK SHORT TERM...NOVAK LONG TERM... AVIATION...SITES
Hazardous weather outlook, May 26, 4:31 PM EDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 431 PM EDT THU MAY 26 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-272045- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 431 PM EDT THU MAY 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. OCCASIONAL SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING HOURS AS AN AREA OF LOW PRESSURE MOVES TO NORTHWEST OHIO. A FEW OF THE THUNDERSTORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. DUE TO THE REPEATING NATURE OF THESE STORMS THE THREAT FOR FLOODING WILL PERSIST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS.
In the hours before
Local storm report, May 26, 4:33 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
433 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM TSTM WND GST HILLIARD 40.04N 83.14W
05/26/2011 M50 MPH FRANKLIN OH BROADCAST MEDIA
ALSO PEA SIZE HAIL.
&&
KURZLocal storm report, May 26, 4:35 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
435 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM HAIL DUBLIN 40.12N 83.13W
05/26/2011 E0.75 INCH FRANKLIN OH TRAINED SPOTTER
&&
ANOVAKSpecial weather statement, May 26, 4:43 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
443 PM EDT THU MAY 26 2011
OHZ063-072-073-080-082-262115-
CLINTON OH-FAYETTE OH-PIKE OH-ROSS OH-HIGHLAND OH-
443 PM EDT THU MAY 26 2011
...A STRONG THUNDERSTORM WILL AFFECT EASTERN HIGHLAND...WESTERN
ROSS...WESTERN PIKE...FAYETTE AND SOUTHEASTERN CLINTON COUNTIES
THROUGH 515 PM EDT...
AT 438 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
HILLSBORO...MOVING NORTHEAST AT 50 MPH.
WIND GUSTS TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LEESBURG...KINCAID
SPRINGS...CYNTHIANA...GREENFIELD...BAINBRIDGE...WASHINGTON COURT
HOUSE AND BLOOMINGBURG.
ALSO...RAINSBORO...PAINT CREEK STATE PARK...EAST MONROE...NEW
MARTINSBURG...STAUNTON...JASPER MILLS...SOUTH SALEM AND ROCK MILLS
ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3901 8323 3903 8329 3905 8331 3905 8341
3902 8359 3936 8374 3964 8349 3962 8326
3952 8327 3928 8316
HATZOSLocal storm report, May 26, 4:45 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
445 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL POWELL 40.16N 83.07W
05/26/2011 E0.50 INCH DELAWARE OH AMATEUR RADIO
&&
KURZSpecial weather statement, May 26, 4:52 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
452 PM EDT THU MAY 26 2011
OHZ046-055-056-262115-
DELAWARE OH-FRANKLIN OH-LICKING OH-
452 PM EDT THU MAY 26 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LICKING...
NORTHEASTERN FRANKLIN AND EASTERN DELAWARE COUNTIES THROUGH 515 PM
EDT...
AT 448 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM FIVE MILES
NORTH OF WESTERVILLE...MOVING NORTHEAST AT 45 MPH.
WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
JOHNSTOWN...OLIVE GREEN...HARTFORD AND ASHLEY.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4008 8277 4006 8298 4032 8311 4044 8303
4042 8301 4042 8293 4041 8292 4036 8292
4035 8275 4035 8274 4028 8274 4027 8252
HATZOSLocal storm report, May 26, 4:55 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
455 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0126 AM TORNADO 5 N BLOOMINGBURG 39.68N 83.41W
05/26/2011 F0 FAYETTE OH NWS STORM SURVEY
TWO BARNS SUFFERED ROOF DAMAGE... AND A LARGE TREE WAS
UPROOTED. THE DEBRIS FROM ONE BARN WAS STREWN TO THE WEST
AND THE OTHER TO THE EAST. THE UPROOTED TREE WAS ORIENTED
TO THE SOUTHEAST. THE MAXIMUM PATH WIDTH WAS 120 YARDS.
THE PATH LENGTH WAS 1 MILE.
&&
SHOBE2The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:09 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery, Preble | 51 min |
| May 25, 8:44 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene, Logan, Miami, Montgomery and 1 more | 50 min |
| May 25, 8:58 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Preble | 62 min |
| May 25, 9:22 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Logan, Madison, Union | 38 min |
| May 25, 9:34 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Darke, Miami, Shelby | 41 min |
| May 25, 9:55 PM EDT | Special Weather Statement | ILN | Delaware, Union | 50 min |
| May 25, 10:03 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Madison, Union | 42 min |
| May 25, 10:14 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan, Miami, Shelby | 20 min |
| May 25, 10:40 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Preble | 50 min |
| May 25, 10:58 PM EDT | Special Weather Statement | ILN | Delaware, Franklin, Madison | 47 min |
| May 25, 11:04 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Madison, Union | 36 min |
| May 25, 11:19 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Shelby | 41 min |
| May 25, 11:56 PM EDT | Special Weather Statement | ILN | Logan | 34 min |
| May 25, 11:59 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Darke, Hamilton, Mercer, Montgomery, Preble | 46 min |
| May 26, 12:20 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Hamilton, Warren | 44 min |
| May 26, 12:33 AM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Champaign, Clark, Darke, Greene, Logan and 4 more | 42 min |
| May 26, 12:39 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont, Clinton, Fayette, Highland and 1 more | 51 min |
| May 26, 1:07 AM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Champaign, Clark, Fayette, Franklin, Greene and 5 more | 38 min |
| May 26, 1:17 AM EDT | Special Weather Statement | ILN | Adams, Highland, Pike, Ross, Scioto | 58 min |
| May 26, 1:44 AM EDT | Severe Thunderstorm Warning | ILN | Delaware, Fairfield, Franklin, Hardin, Licking, Madison and 2 more | 48 min |
| May 26, 2:26 PM EDT | Special Weather Statement | ILN | Clermont | 34 min |
| May 26, 2:45 PM EDT | Special Weather Statement | ILN | Warren | 30 min |
| May 26, 3:06 PM EDT | Special Weather Statement | ILN | Greene, Warren | 24 min |
| May 26, 3:24 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 51 min |
| May 26, 3:36 PM EDT | Special Weather Statement | ILN | Clark, Madison | 24 min |
| May 26, 3:54 PM EDT | Special Weather Statement | ILN | Franklin, Madison | 36 min |
| May 26, 4:14 PM EDT | Special Weather Statement | ILN | Adams, Brown, Highland | 31 min |
| May 26, 4:25 PM EDT | Special Weather Statement | ILN | Delaware, Franklin | 50 min |
| May 26, 4:43 PM EDT | Special Weather Statement | ILN | Fayette, Highland | 32 min |
| May 26, 4:52 PM EDT | Special Weather Statement | ILN | Delaware | 23 min |
| May 26, 5:25 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Licking | 24 min |
| May 26, 5:34 PM EDT | Special Weather Statement | ILN | Licking | 26 min |
| May 26, 6:06 PM EDT | Special Weather Statement | ILN | Mercer | 39 min |
| May 26, 6:09 PM EDT | Special Weather Statement | ILN | Adams, Scioto | 36 min |
| May 26, 6:26 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Scioto | 49 min |
| May 26, 7:41 PM EDT | Tornado Warning | ILN | Auglaize, Darke, Mercer, Shelby | 34 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.